MAUDE Adverse Event Report: ETHICON INC. EB EXC 4X36IN(90CM) 0 GRN/WHT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC 4X36IN(90CM) 0 GRN/WHT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number EH7713LG
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 6/16/2025 corrected information: b1, h1 - upon review, this event no longer meets malfunction reporting criteria.This medwatch report is no longer reportable.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 6/13/2025.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was received: additional info has been submitted by the sales rep to further explain the issues about the product labeling, especially for prolene and ethibond multipak.Attached you will find a video from the sales rep explaining the issue.For vicryl the number of sutures are labeled on the foil and the paper relay, but for ethiobind and prolene there is no information on the foil package that multiple needles are in the package.I included also a translation of the transcript to better understand the video.In addition the customer provided their sop about "counting the products" after surgery just for references.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported in (b)(6) 2025 an incorrect pictogram/image of the needles is printed on the paper carrier.No patient involved.Additional information was requested.

Brand Name
EB EXC 4X36IN(90CM) 0 GRN/WHT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22203445
Report Number2210968-2025-06863
Device Sequence Number20554703
Product Code GAT
UDI-Device Identifier10705031097728
UDI-Public10705031097728
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEH7713LG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown